Facebook Pixel
EmpowHER Guest

Could I be pregnant?

By Anonymous August 21, 2016 - 3:17pm
Rate This

I had unprotected sex and the guy said he pulled out in time, I think he did. I took plan b one step about 29 hours after because I was still worried. A few days after I took the pill I had light brown bleeding for maybe 4 days and at about that time I noticed that my vagina looks more purple which is a sign of preganacy? Its been almost three weeks since I had unprotected sex and I'm supposed to get my period in a week but I know plan b can make it late and I tend to be a little irregular. I've had an increase in acne and head aches and bloating but I'm also traveling right now causing my diet and skin care routine to change, so I'm not sure if those symptoms could be related to the pill or pregnacy? Is it possible that I'm pregnant?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
You are not pregnant because you took EC. You are having all the normal side effects of the drug. No need to worry about pregnancy.

August 21, 2016 - 10:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!